# SDR SWAA2023042519822

- Difficulty date: March 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT OF FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23L.<OUT OF LIMITS; ORIGINAL THICKNESS 0.036' MATERIAL LOSS MORE THAN 50% IAW SRM 53-00-03-1A-1 REMOVED CORROSION ON STRINGER 23L AT BS 540 FWD CARGO BAY; AREA L=1' X W=1' IAW SRM 51-10-02-0G-0;PERFORMED CUT OUT S-23L FWD CARGO BAY AT BS 500D+12 TO BS 540; IAW SRM 53-00-03-2R-1 REPAIR 1RECEIVED NEW STRINGER SECTION FROM OSS HFAB53-STR-011 LOT NBR 1523813-1 PO NBR 913295>FABRICATED REPAIR PARTS HAT CHANNEL FROM MATERIAL BAC1498-117 ?#7075T6 LOT NBR 1388721-1 AND FILLERS FROM MATERIAL 2024-T3 .040 ''LOT NBR 1521700-1 PER REF SRM 53-00-03-2R-1 REPAIR 1; LOCATED AND DRILLED NEW SECTION AND REPAIR PARTS PER REF SRM 53-00-03-2R-1 REPAIR 1 FABRICATED SHIMS 4EA FROM MATERIAL 7075T6 #.020'' CLAD LOT NBR 1489798-1 INSTEAD OF FILLERS PER REF SRM 53-00-03-2R-1 REPAIR 1;[ APPLIED CHEMICAL CONVERSION AND PRIME ON NEW SECTION AND REPAIR PART PER REF SRM 53-00-03-2R-1 REPAIR 1  OK TO INSTALL REPAIR PARTS;INSTALLED REPAIR PARTS PER REF SRM 53-00-03-2R-1 REPAIR 1 AND 23-153-01038-WIP1;[18] VERIFIED CORRECTIVE ACTION #17;[19] TASK COMPLETE;[20] CORRECTED PN TO REFLECT WHAT IS CALLED OUT IN THE EA.;[21] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-01038.;[22] VERIFIED CORRECTIVE ACTION 20 AND 21. VERIFIED MEASUREMENT TABLE;[23] ALL STEPS COMPLETE; ENSURE REPAIR REFERENCE '53-00-03-2R-1-A01573' IS SELECTED AND HAS APPROPRIATE RII.
